MathSciNet Relay Station
MathSciNet bibliographic data
MR2719687 20F55 (05A15 05E15 20F10)
Scott, Richard Rationality and reciprocity for the greedy normal form of a Coxeter group. Trans. Amer. Math. Soc. 363 (2011), no. 1, 385–415.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement